Found: 4 resources


Narrow your search

Resource type

article (4)


Language

English (3)

Arabic (1)


Year
From To Submit

2020 (1)

2015 (1)

2013 (1)

2010 (1)

Listing 1 - 4 of 4
Sort by

An Efficient Algorithm for Solving Variational Problems Using Hermite Polynomials

Al-Rafidain University College For Sciences, 2015, Volume , Issue 35, Pages 311-328

Numerical Solution of Linear Volterra Integral Equations by using Hermite Polynomials

journal of the college of basic education, 2020, Volume 26, Issue 108 / علمي, Pages 480-490

Listing 1 - 4 of 4
Sort by